MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY MICROALBUMIN REAGENT

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY MICROALBUMIN REAGENT
Model Number ADVIA CHEMISTRY MICROALBUMIN REAGENT
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
Falsely depressed microalbumin_2 (alb_2) results were obtained on 2 patient samples on an atellica ch 930 analyzer, serial number (s/n): (b)(4), using advia chemistry microalbumin reagent.The discordant results were reported to the physician(s).The samples were repeated on the same analyzer the following day.The repeat results were higher than the discordant results.The repeat results were reported, as the correct results, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely depressed alb_2 results.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc).The customer was running open channel advia chemistry microalbumin reagent on the atellica ch 930 system due to global reagent shortage.The customer loaded both the atellica ch microalbumin_2 reagent and the advia chemistry microalbumin reagent on the system using the same lot number as the current advia chemistry microalbumin reagent.Quality controls (qc) on the atellica reagent flagged out of range, while qc run on advia reagent recovered in range.A lot calibration was then performed on the atellica reagent, after which qc recovered in range.However, the customer then accidentally ran samples with the advia reagent against the calibration id that was performed on the atellica reagent since both reagents had the same lot number, and the system was unable to differentiate between the two assays.After the customer performed a new calibration using the advia reagent the following day, the patient results were repeated and recovered in acceptably.The cause of the event is use error.The reagent is performing according to specifications.No further evaluation of this device is required.

Brand Name
ADVIA CHEMISTRY MICROALBUMIN REAGENT
Common Device Name
ADVIA CHEMISTRY MICROALBUMIN REAGENT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave.
tarrytown NY 10591
Manufacturer (Section G)
RANDOX LABORATORIES LTD.
registration # 8020890
55 diamond road
crumlin co. antrim, BT29 4QY
UK   BT29 4QY
Manufacturer Contact
christopher aebig
511 benedict ave.
tarrytown, NY 10591
9144153450
MDR Report Key16158731
Report Number2432235-2023-00010
Device Sequence Number20326468
Product Code JIR
UDI-Device Identifier00630414517643
UDI-Public00630414517643
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2024
Device Model NumberADVIA CHEMISTRY MICROALBUMIN REAGENT
Device Catalogue Number10318197
Device Lot Number616644
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2022
Initial Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown